| Model Number |
07443-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Non- integration.Dr.Placed 4 implants and the implant process went well.All torqued to 20 nc.When patient came back a week later, the implant was so loose it, dr.Pulled it out with his finger.
Event or Problem Description
Non-integration.Doctor.Placed 4 implants and the implant process went well.All torqued to 20 nc.When patient came back a week later, the implant was so loose it, dr.Pulled it out with his finger.